# SDR SWAA2025091113811

- Difficulty date: September 11, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N8845L
- Make and model: Boeing 737-8
- Aircraft serial: 67794
- Aircraft time: 8,633 hours, 4,668 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stuck
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR GIRT BAR STUCK<[01] FREED UP GIRT BAR OPS CHECK NORMAL REF M/M 25-66-00
